| Catalog Number |
OBJ-09169 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In addition to the mentioned before catridge number obj-09169, the same problem of the catridge dates are reading wrong happened with obj-09166 (batch number 23123-09166, udi (b)(4)).
Event or Problem Description
The catridge is not recognised by the printer (rfid).